Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 59, NWS San Francisco Bay Area, CA

March 25, 2017

NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 25, 2017, 2:24 PM PDT. It took effect at Mar 26, 2017, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 25, 2017, 2:24 PM PDT (21:24 UTC)
In effect from
Mar 26, 2017, 9:00 AM PDT
Expired
Mar 26, 2017, 2:44 AM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

762 
WHUS76 KMTR 252124
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
224 PM PDT SAT MAR 25 2017


PZZ570-260530-
/O.NEW.KMTR.SC.Y.0059.170326T1600Z-170327T0000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
224 PM PDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 5 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM PDT SUNDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-260530-
/O.CON.KMTR.SC.Y.0058.000000T0000Z-170326T0900Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
224 PM PDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-260300-
/O.CON.KMTR.SC.Y.0058.000000T0000Z-170326T0300Z/
MONTEREY BAY-
224 PM PDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
630 
WHUS76 KMTR 260329
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
829 PM PDT SAT MAR 25 2017


PZZ535-260430-
/O.EXP.KMTR.SC.Y.0058.000000T0000Z-170326T0300Z/
MONTEREY BAY-
829 PM PDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-261130-
/O.CON.KMTR.SC.Y.0059.170326T1600Z-170327T0000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
829 PM PDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM PDT
SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-260900-
/O.CON.KMTR.SC.Y.0058.000000T0000Z-170326T0900Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
829 PM PDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
292 
WHUS76 KMTR 260944
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
244 AM PDT SUN MAR 26 2017


PZZ570-261745-
/O.CAN.KMTR.SC.Y.0059.170326T1600Z-170327T0000Z/
/O.NEW.KMTR.SC.Y.0060.170327T1600Z-170327T2300Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 4 PM PDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM PDT MONDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-261745-
/O.NEW.KMTR.SC.Y.0060.170327T1000Z-170327T2300Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-261745-
/O.NEW.KMTR.SC.Y.0060.170327T1000Z-170327T2300Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-261745-
/O.NEW.KMTR.SC.Y.0060.170327T1000Z-170327T2300Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-261745-
/O.NEW.KMTR.SC.Y.0060.170327T1600Z-170327T2300Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM PDT MONDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-261745-
/O.NEW.KMTR.SC.Y.0060.170327T1000Z-170327T2300Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-261745-
/O.NEW.KMTR.SC.Y.0060.170327T1000Z-170327T2300Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM PDT MONDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-261745-
/O.NEW.KMTR.SC.Y.0060.170327T0400Z-170327T2300Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 PM PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-261745-
/O.NEW.KMTR.SC.Y.0060.170327T1600Z-170327T2300Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
244 AM PDT SUN MAR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM PDT MONDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 10:51 AM PDT, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 25, 10:51 AM PDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1051 AM PDT Sat Mar 25 2017

.SYNOPSIS...Partly cloudy and dry through early Sunday. Light rain
chances will return by Sunday afternoon and continue through
Sunday night with a few showers lingering into early Monday.
Otherwise, dry and mild weather is expected from Monday through
the remainder of next week.

&&

.DISCUSSION...as of 9:10 AM PDT Saturday...Shower activity over
the Central Coast continues to quickly wane and forecast grids
will show all precip chances ending by 18z this morning. Expect a
partly cloudy and seasonably cool day with highs in the lower
60s.

High clouds from the next system will quickly arrive as early as
Sunday morning. The combination of the cloud deck and cold system
approaching from the northwest will set the stage for a chilly
Sunday.

Models have slightly slowed and weakened the incoming system
keeping light rain confined to the north bay later Sunday
afternoon. The cold front will pass through Sunday night with
scattered light showers across the district. Latest qpf numbers
now suggest 0.10-0.25 inches of rain on average for most locations
by Monday morning. Similar to today, any precip will quickly end
early Monday morning as the trough moves eastward.

A cool and breezy pattern will set up Monday afternoon into
Tuesday, especially near the ocean with brisk northwest winds off
near the coast as a strong surface pressure gradients set up
across the state.

Warm and dry high pressure builds for much of next week with the
extended forecast currently dry.

&&

.PREV DISCUSSION...As of 2:25 AM PDT Saturday...The dry weather
will persist into early Sunday. Then, a relatively weak weather
system is forecast to move across northern California bringing
more light rain to portions of the district late Sunday and Sunday
night. The 00Z GFS brings rain into the North Bay counties by
late afternoon, then down to northern Monterey County before
midnight. The system is progged to quickly move through to the
east and be gone by dawn. The ECMWF lingers precip over the
southern counties a little longer into Monday, but for the most
part, most of Monday should be dry.

High pressure is then forecast to build in over the west by
Tuesday keeping the district dry through the remainder of the
forecast period. There is a slight possibility of a weak system
brushing extreme northern California by Wednesday night/early
Thursday that may bring a slight chance of precipitation, but for
now most of the rainfall should remain to the north.

&&

.AVIATION...As of 10:45 AM PDT Saturday...For 18z tafs. VFR
conditions prevailing with some patchy MVFR cigs. Light winds
expected this morning before picking up to about 10-20 kt this
afternoon. Expecting clouds to scatter this afternoon before
returning tonight and lowering into the morning.

Vicinity of KSFO...Present VFR conditions considered likely to
continue throughout the day, but can't completely rule out
possible MVFR cigs late this morning. Onshore winds increasing to
15-20 knots latter part of the afternoon.

SFO Bridge Approach...Same as KSFO.

Monterey Bay Terminals...VFR with periods of MVFR cigs in the
morning and light winds.

&&

.MARINE...as of 8:28 AM PDT Saturday...Light winds and moderate
seas prevail across the waters through tonight. Winds are expected
to strengthen south of pt sur and over northern monterey bay as
the day progresses. Winds over the northern waters will increase
and turn southerly on sunday as a weak cold front approaches.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Mry Bay from 2 PM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 11 AM

&&

PUBLIC FORECAST: RWW
AVIATION: AS
MARINE: AS

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, twitter, and youtube at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:12 AM PDTSmall Craft AdvisoryMTR23 hr

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.